MathSciNet Relay Station
MathSciNet bibliographic data
MR1878277 17B20
Panyushev, Dmitri I. Inductive formulas for the index of seaweed Lie algebras. Mosc. Math. J. 1 (2001), no. 2, 221–241, 303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement